# SDR P5CA2017040200083

- Difficulty date: April 2, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,164 hours, 20,030 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR THE FWD EQUIPMENT EXHAUST FAN FIM 21-58, FAULT TREE 905, EQUIPMENT COOLING  CONTROL SWITCH CYCLED AND OPS TESTED SERVICEABLE.
